# SDR ASAA2016091418022

- Difficulty date: September 14, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 56,939 hours, 25,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60761
- Condition: Out Of Adjust
- Location: Fwd Entry Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GUST LOCK WONT MOVE TO RELEASE LOCK.  CAN NOT CLOSE DOOR.  ACFT GROUNDED.  REMOVED & REPLACED FWD ENTRY DOOR GUIDE ARM & ROLLER IAW AMM 52-11-21. ADJUSTED GUIDE ARM IAW AMM 52-11-00 PARAG H. DOOR OPS CHECKED NORMAL.
